I am 17 years old and I take Augmentin for 7 days because of UTI this December 14.My last menstruation period is November 13. I had sex with my boyfriend last November 25 and 26. we didn't use contraceptives. My period didn't show up since my last period. What am I going to do? Does taking Augmentin affect my period? please help me.
Welcome to ehealthforum.
Having unprotected intercourse (without any birth control measures) puts you at risk for pregnancy. The antibiotic use will not affect your menstrual cycles. If your last periods were around Nov 13th, and you have regular periods every 28-30 days, then the fertile period or time of egg release would lie between Nov 21st â Nov 30th. Any unprotected intercourse during this time can result in pregnancy. If you develop other symptoms suggestive of early pregnancy, visit your gynecologist for a thorough examination and blood tests to confirm/rule out pregnancy. Urine pregnancy tests can show false negative results due to less concentration of pregnancy hormone (HCG) in it, and hence cannot be relied upon for accuracy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.